# SDR 0601535528

- Difficulty date: July 7, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N528US
- Make and model: Boeing 757251
- Aircraft serial: 23843
- Aircraft time: 59,850 hours, 24,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND MID CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BOTH LT AND RT MID CABIN EMERGENCY BATTERY PACKS.  OPERATIONALLY CHECK SYSTEM AND RETURN TO SERVICE.
